Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: J. Bertrand
Title: Calcul des Probabilités
Additional book information: de l'Académie Française, Secrétaire perpétuel de l'Académie des Sciences. Paris, Gauthier-Villars, 1889. 8vo., LVII + 332 pp.

Review Information:

Reviewer: Ellery W. Davis
Journal: Bull. Amer. Math. Soc. 1 (1891), 16-25
DOI: https://doi.org/10.1090/S0002-9904-1891-00020-6